Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thisucksLALALA

very very pale people on accutane

hi everyone! i'm new here... i couldn't sleep tonight (i have a bunch of huuuuge cysts that hurt like hell and i just CAN'T sleep through them!) and i've been reading practically this whole message board and first i wanna say this place is great!

anyways, i'm fed up with all these painful zits, and i'm thinking of asking my derm to go on accutane BUT heres the problem: i'm realllly pale, and i'm scared that the accutane will make my face BRIGHT red and horrible for 6 months. can this be prevented at all? any really pale people have experiences with accutane?

thanks so much! :)

Share this post


Link to post
Share on other sites

if you have cystic acne then accutane is a good option. I have never heard anyone say that it made their face go bright red...didn't for me. But your face will feel horrible - chronic dryness, prone to sun burn, chapped lips, dry eyes. But none of those symptoms is worse than how you are describing feeling at present.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×